Bloodshot eyes with glaucoma drops

cheerful1_gwSeptember 29, 2009

I'm taking Travatan Z drops due to my being glaucoma suspect. They're making my eyes bloodshot and I don't like how it looks. Is there anything I can use that will get rid of the red, but not disrupt the effect of the Travatan?

Thank you for reporting this comment. Undo
lazy_gardens

Ask the doctor that prescribed the glaucoma medicine. If something interferes with the glaucoma meds, no one at GardenWeb would know.

    Bookmark   September 29, 2009 at 7:17PM
Thank you for reporting this comment. Undo
hsekhar

Issues like these need professional assistance. Like the above poster said you should consult the doctor and follow his advice. Eyes are too important to neglect issues like that.

    Bookmark   October 11, 2009 at 7:31AM
Sign Up to comment
More Discussions
Anyone have a hiatal hernia, need advice?
I have constant pain in my diaphram and I read on a...
love2sew
Allergies
I have allergies all year around and nothing I take...
berk
a night guard for teeth grinding, worth the money?
Many times with many different dentists it has been...
bug_girl
Relentless Night Cough/Post Nasal Drip
Hello, I am desperately seeking information/advice...
loriellen
itchy skin eczema?
I have been itching and scratching since the end of...
alanis
© 2015 Houzz Inc. Houzz® The new way to design your home™